# SDR CA071113003

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF WHILE PERFORMING A LOW LEVEL TURN, THE ENGINE REPORTEDLY LOST POWER. EMERGENCY POWER LEVER WAS ACTIVATED WITH NO RESPONSE. AIRCRAFT LANDED ON A STREET, NO FATALITIES. INITIAL INVESTIGATION REVEALED NO EVIDENCE OF PRE-IMPACT ANOMALIES. FUEL SYSTEM COMPONENTS WILL BE INVESTIGATED.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071113003)
